# SDR GTIA2024051138114

- Difficulty date: May 9, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 2,223 hours, 896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32354
- Condition: No Test
- Location: Fwd Galley
- Part time: 28 hours, 8 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"FWD MEGAPHONE TEST LIGHT IS NOT WORKING-R/R FWD MEGAPHONE IAW DWG NO. A321-NEO EMER EQUIP REV .1. OPS TEST OK IAW AMM 25-65-51.
MOC 68083"
